Zyrtec Drops 20ML

$19.99

Ingredients

Contains: Cetirizine Hydrochloride (10mg/mL 2.5mg/5 Drops), Methyl Hydroxybenzoate, Propyl Hydroxybenzoate, Saccharin Sodium.

General Information

Zyrtec Rapid Acting sugar free oral drops for kids provide 12 hour relief of hayfever & allergy symptoms, including sneezing, runny nose, watery/itchy eyes and itchy skin.

Zyrtec Rapid Acting sugar free oral drops for kids provide 12 hour relief of hayfever & allergy symptoms:

sneezing
runny nose
itchy nose
red/itchy/watery eyes
hives/itchy skin rash

Size: 20mL

Reviews

There are no reviews yet.

Be the first to review “Zyrtec Drops 20ML”

Your email address will not be published. Required fields are marked *